Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A sampling theorem for analytic functions


Authors: J. L. Schiff and W. J. Walker
Journal: Proc. Amer. Math. Soc. 99 (1987), 737-740
MSC: Primary 30B10; Secondary 30E05, 65E05
MathSciNet review: 877049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An analogue to the Shannon sampling theorem is obtained for an analytic function sampled on a circle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30B10, 30E05, 65E05

Retrieve articles in all journals with MSC: 30B10, 30E05, 65E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0877049-1
PII: S 0002-9939(1987)0877049-1
Article copyright: © Copyright 1987 American Mathematical Society